# SDR 9JLA2021010821049

- Difficulty date: January 5, 2021
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N800WS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800049
- Aircraft time: 5,984 hours, 4,675 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 99145202
- Part serial: 1682
- Condition: Defective
- Location: High Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED IN FLIGHT THAT THE LEFT SIDE COLD AMBER ANTI-ICE INDICATION WITH ALL ANTI-ICE ON INFLIGHT.  THE MAINTENANCE VENDOR TROUBLESHOT AND DETERMINED THE LEFT HIGH PRESSURE SHUTOFF VALVE WAS DEFECTIVE.  THE PROSV VALVE WAS REPLACED WITH A INSPECTED PRSOV.  LEAK AND OPERATIONS CHECKS, SATISFACTORY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
